# SDR CALA9700373

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Bs 996-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON TOP CAP OF LT DIAGONAL SUPPORT BEAM AT STA 996 TO 1006.  THE SUPPORT BEAM WAS REMOVED AND A NEW SUPPORT BEAM WAS FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-2.
